# SDR AALA2018081439028

- Difficulty date: August 12, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 56,989 hours, 21,411 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN ENTRY DOOR AND ALL SUBSEQUENT ENTRY DOORS CABIN PRESSURE LIGHTS UP WHEN MAIN ENTRY DOOR CLOSED.  REPLACED SKIN EXCHANGE VALVE IAW AMM 21-26-55-000-002-A, & AMM 21-26-55-400-002-A.  PERFORMED AN OPS CHECK OF AEVC  SYSTEM PER AMM 21-26-00-710-001-A.  ACFT OK FOR CONTINUED SERVICE.
